You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1964/53/2
Two invariants under continuity and the incomparability of fans
Download
PDF
- Two invariants under continuity and the incomparability of fans
Article
Original scientific text
Title
Two invariants under continuity and the incomparability of fans
Authors
Janusz Charatonik
1
Affiliations
Wrocław, Polska
Fundamenta Mathematicae
1964/53/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
187-204
Main language of publication
English
Published
1964
Exact and natural sciences
mathematics